# SDR DALA2015031702279

- Difficulty date: March 16, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 53,519 hours, 29,957 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STA 1475, INBD OF L1R .  CUT OUT DAMAGED AREA.  FABRICATED AND INSTALLED DOUBLER AND TRIPLER REPAIR IAW SRM 53-30-01, FIG 16.
